# SDR 95ZZZX3039

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9YV
- Make and model: Beech 1900D
- Aircraft serial: UE9
- Engine: Pwa PT6A67
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 310164701
- Condition: Spalled
- Location: Power Sect
- Part time: 5,558 hours
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BEARINGS NR 5, NR 6, AND NR 7 HAVE INDICATION OF ARCING AND SPALLING.  POWER SECTION WAS REPORTED HAVING SUSTAINED A LIGHTNING STRIKE.
